Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 2, pp. 195-209 (2009)

On differential sandwich theorems for some subclass of multivalent analytic functions

T. N. Shanmugam, J. Pandurangan and M. P. Jeyaraman

Anna University, Easwari Engineering College, India

Abstract: In this present investigation we study certain application of differential subordination and superordination for the class of multivalent functions to be subordinated and superordinated by convex functions.

Keywords: Analytic functions, differential subordination, superordination, Komatu operator

Classification (MSC2000): 30C45; 30C80

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition